# SDR IPXA2013122701148

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SLIDING WINDOW BINDS BADLY AFTER PRESSURIZED.  PERFORMED LEFT SIDE NR 2 SLIDING WINDOW ADJUSTMENT W/REF TO MM 56-11-02-825-001.  OPS CHECK GOOD.  ACFT OK FOR FLIGHT.
